# SDR SWIA200413476

- Difficulty date: June 16, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 29,143 hours, 38,078 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 3377
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 10,188 hours, 12,415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ON CAPTAIN'S SIDE INFLIGHT WILL GET THE AUTOPILOT WARNING WITH NO DISCONNECT OF THE AUTO PILOT AP LIGHT ON FCP.  REMOVED AND REPLACED CAPTAIN'S AUTO PILOT COMPUTER IAW MM 22-10-02 AND AUTO PILOT PANEL IAW MM 22-10-04.  OPERATIONAL CHECK GOOD IAW MM 22-10-00.  P/N:  622-6684-006, S/N OFF:  1728.
